# SDR SWAA2021101322595

- Difficulty date: September 22, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #4 BEAM CRACKED AT INBOARD CORNER ; / [01] FWD SERVICE DOOR #4 BEAM WAS REMOVED AND REPLACED ON WORK ORDER: 543126.; [02] UPDATED REFERENCE.; [03] VERIFIED CORRECTIVE ACTIONS 1; 2.
